Treatment Options for Viagra-Induced Tinnitus?

Discussion in 'Support' started by Johan001, Jun 8, 2020.

    1. Johan001

      Johan001 Member

      Tinnitus Since:
      05/2020
      Cause of Tinnitus:
      Medication
      Dear all,

      I'm in desperate need of your advice on treatment. I have a severe cricket chirping sound in my right ear combined with the clock sound in my head. I believe this is a result of Viagra intake 2 weeks ago. The tinnitus appeared around 3 days after the intake.

      I went to see an ENT who saw an ear bruis and prescribed Serc, which I then stopped using due to dizziness.

      I had a slight improvement on Friday, where the tinnitus volume would be rather low (Clock ticking sound remained).

      For the past 2 days the volume is high and have only 2 hours sleep a night, using Nytol.

      I'm now about to start a cure of cinnarizine.

      Also, I believe prednisolone may help. However, my tinnitus is most likely drug + stress induced.

      What are your thoughts on this?

      Thanks.
       
    2. Brooklyn NY

      Brooklyn NY Member

      Tinnitus Since:
      November 5, 2017
      Cause of Tinnitus:
      probably pepto bismo and aspercreme
      Hi, sorry to hear about this. For what it is worth, the cinnarizine is on the ATA list of drugs associated with tinnitus. Maybe ask your doctor about this before starting it?

      Good luck!
       

Share This Page

Loading...